Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with chronic SDH, has excessive sleepiness, headache since taking prescribed medicines. Normal symptoms?

Hi, My father was having DVT and was on Warfirin since last 9 months. 15 days back he complained about headache and after doing CT and MRI it was clear that he was having Chronic SDH, For which the doctor suggested to take Valprol CR 250 Mg, Lasilacton , Diamox , Siblim ...Later he reduced the drug to Valprol CR 250 MG and Lsilacton BD...... My father is almost sleeping the whole day since he started taking these drugs and still has Headache, We doubt that there is some memory loss as well and he is having problem in balancing the body and talking as well... please suggest if these are the normal symptoms of taking these drugs as everyone at home is worried.
Asked On : Fri, 14 Dec 2012
Answers:  2 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist, Surgical 's  Response
There symptoms are dangarous and you should do repeat MRI brain and show this to NEUROSURGEON Urgently and stop your Warferine.These sympom are more indicative of increase in size of chr. SDH with mass effect or it may be due to electrolyte disturbances.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Neurologist, Surgical Dr. Visvanathan K's  Response
Hi Mr Verma,

Chronic subdural haematoma means that there is a collection of blood in the space between the lining of the brain. This happens in elderly people whose brain shrinks in volume, but the skull volume remains the same, so there is stretching of the veins which ooze. Since your dad was on Warfarin which causes thinning of the blood, the bleeding tendency is increased. the drowsiness could either mean increase in the pressure on the brain by the bleeding or a side effect of the medication. Since your dad is still having headache, it would be very advisable if you could consult a Neurosurgeon to see if evacuating the collection by putting some holes in the brain (burr-holes) at the earliest.

Please do let me know if you have any other queries
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor